|leg toes paining and little swelling and not able to walk
Jun 19, 2013
iam from india, 52 years. found with hiv 10 years back , , and on medicines from then on. i have lot of facial, legs , hipps wasting and big belly. other than that, i had no other health isssues till now.i donot drink , no smoking, . iam useing viraday, generic name, efavirenz , atripla for the last 5 years. i had clinical testing one year back, my cd4 750, viral load nil. this toes of leg paining for the last 3 weeks. i went to doctor, x ray taken, no bones problem. only nerves problem.not able to walk and go to work , im a small salried person. im so much worried. the doctor gave some tablets, but no im provement. docotor , pl help me. what i should do, iam so much worried, now iam feeling hiv showing it effect on me. i have daugther to get marries. iam so worried doctor, pl help, me, . is it curable . can walk normal ,
Response from Dr. Henry
An examination to determine if your have developed a peripheral neuropathy (HIV though unlike with high CD4 count, HIV drugs possibly but not common cause when doing well, diabetes, nerve compression, vitamin deficiency, other causes) and what may be the cause. Nutrition, life stle, and general healtah assessment recommended. Aging HIV patients often continue to do well from HIV standpoint (suppressed virus and decent CD4 counts) but can develope other health problems (non AIDS) like the general population so genetics,life style (smoking for example), and other factors can influence overall health status (there is concern that HIV+ patients may experience higher risk for heart disease, cancer, early aging--all of thos possibilities are under study). KH
Effects of PEP treatment
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.